×

zbMATH — the first resource for mathematics

An \(L^\infty\) estimate and a superconvergence result for a Galerkin method for elliptic equations based on tensor products of piecewise polynomials. (English) Zbl 0315.65062

MSC:
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. H. BRAMBLE and J. E. OSBORN, Rate of convergence estimates for nonselfadjoint eigenvalue approximations, Math. Comp., 27 (1973), 525-549. Zbl0305.65064 MR366029 · Zbl 0305.65064
[2] J. Jr DOUGLAS, and T. DUPONTGalerkin approximations for the two point boundary problem using continuous piecewise-polynomial spaces, Numer. Math.,, 22 (1974), 99-109. Zbl0331.65051 MR362922 · Zbl 0331.65051
[3] J. Jr DOUGLAS, and T. DUPONT, Superconvergence for Galerkin methods for the two point boundary problem via local projections, Numer. Math., 21 (1973), 270-278. Zbl0281.65046 MR331798 · Zbl 0281.65046
[4] J. Jr. DOUGLAS, T. DUPONT and L. WAHLBIN, Optimal L\infty error estimates for Galerkin approximations to solutions of two point boundary problems, to appear. Zbl0306.65053 · Zbl 0306.65053
[5] J. Jr. DOUGLAS, T. DUPONT and M. F. WHEELER, A quasi-projection approximation applied to Galerkin procedures for parabolic and hyperbolic equations, to appear.
[6] J. Jr. DOUGLAS, T. DUPONT and M. F. WHEELER, A Galerkin procedure for approximating the flux on the boundary for elliptic and parabolic boundary value problems, this Journal, 47-59. Zbl0315.65063 MR359357 · Zbl 0315.65063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.